# SDR CA110114002

- Difficulty date: January 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 13,592 hours
- Engine: Ge CF348C5
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW RECEIVED A SLAT FAIL MESSAGE.  SLATS DID NOT DEPLOY.  CREW INITIALED A MISS APPROACH AND GOT THE ACFT SET UP FOR THE SLAT FAILURE.  THEY LANDED WITH NO FURTHER ISSUES AND NO EMERGENCY WAS DECLARED. TRAX DEFECT 961864 IS OPEN AND MX STARTS TROUBLESHOOTING.  THIS DEFECT WAS A RECURRING ISSUE FOR THAT REASON FLEET SPECIALIST AND MFG WAS INVOLVED WITH THIS DEFECT. 3 ACTION PLANS WERE COMPLETED AND MX FOUND THE 4 SLAT DISCONNECT SENSORS AT FAULT.  ALL 4 SENSORS WERE SHORTED.  4 SLATS DISCONNECT SENSOR REPLACED AND SYS TEST SERVICEABLE.  OPS TEST OF THE SLAT DISCONNECT SENSOR IS COMPLETED EVERY 6000 HRS ON TASK RJ9-27-900-117.  THE NEXT DUE IS THE 9 APRIL 2011.  LT OTBD SLAT DISCONNECT SENSOR PN:771409D, SN:M2015, TSN:15299 - CYCLE:7691 -TSO:15299 LT INBD SLAT DISCONNECT SENSOR, PN:771409D, SN:M2025, TSN:5173 - CYCLE:2826 - TSO:5173 RT OTBD SLAT DISCONNECT SENSOR, PN:771409D, SN:M2115,TSN:11684 - CYCLE:6139 -TSO:11684 RT INBD SLAT DISCONNECT SENSOR PN:771409D, SN:M2487, TSN:5173 - CYCLE:2826 -TSO:5173
